# SDR DHL9671538D

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, OUTBOARD AILERON EXTERIOR LOWER SKIN DAMAGED ON RIGHT WING.  CUT OUT DAMAGED AREA, INSTALLED FLUSH REPAIR PER SRM 57-50-5, PLUG, 2.75 INCHES BY 1.5 INCHES, FILLER, 4 INCHES BY 5 INCHES.  NO RE-BALANCE REQUIRED PER SRM 51-80-4.
